# SDR AALA2018070299007

- Difficulty date: June 28, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 59,727 hours, 25,789 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320282
- Part serial: 23030
- Condition: Torn
- Location: Cockpit
- Part time: 5,437 hours, 2,865 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORN PRESSURE SEAL ON THE LT AND RT WINDSHIELD.  REPLACED THE WINDSHIELD IAW AMM 56-11-11-400-001-A.
